• Users Online: 66
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2015  |  Volume : 12  |  Issue : 1  |  Page : 34-35

Sinus bradycardia caused by flurbiprofen intoxication


1 Department of Internal Medicine, Findikli State Hospital, Rize, Turkey
2 Department of Cardiology, Sakarya University Faculty of Medicine, Sakarya, Turkey
3 Department of Internal Medicine, Tasliçay State Hospital, Agri, Turkey
4 Department of Internal Medicine, Sakarya University Faculty of Medicine, Sakarya, Turkey

Correspondence Address:
Selcuk Yaylaci
Department of Internal Medicine, F?nd?kl? State Hospital, Rize
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0189-7969.148484

Rights and Permissions

Flurbiprofen is a powerful nonsteroidal anti-inflammatory agent that has analgesic, anti-inflammatory, and antipyretic effects. Its most frequent side-effects are the gastrointestinal side-effects. In this study, we present a case with sinus bradycardia developed due to high-dose flurbiprofen consumption.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2916    
    Printed81    
    Emailed0    
    PDF Downloaded235    
    Comments [Add]    

Recommend this journal